Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On Morse-Smale diffeomorphisms


Author: J. Palis
Journal: Bull. Amer. Math. Soc. 74 (1968), 985-987
DOI: https://doi.org/10.1090/S0002-9904-1968-12111-1
MathSciNet review: 0230334
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Grobman, Homeomorphisms of systems of differential equations, Dokl. Akad. Nauk. SSSR 128 (1959), 880-881. (Russian) MR 121545
  • 2. P. Hartman, Ordinary differential equations, Wiley, New York, 1964. MR 171038
  • 3. I. Kupka, Contribution à la théorie des champs generiques, Contributions to Differential Equations 2 (1963), 457-484. MR 165536
  • 4. M. Peixoto, Structural stability on two-dimensional manifold, Topology 1 (1962), 101-120. MR 142859
  • 5. C. Pugh, An improved closing lemma and a general density theorem, Amer. J. Math. 89 (1967), 1010-1021. MR 226670
  • 6. S. Smale, Morse inequalities for a dynamical system, Bull. Amer. Math. Soc. 66 (1960), 43-49. MR 117745
  • 7. S. Smale, Stable manifold for differential equations and diffeomorphisms, Ann. Scuola Norm. Sup. Pisa 17 (1963), 97-116. MR 165537
  • 8. S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967), 747-817. MR 228014


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12111-1

American Mathematical Society